# SDR SWAA2016101308707

- Difficulty date: September 24, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR WEB STRAP SURFACE CORRODED AT BS 1020, RBL 2.  R&R STRAP IAW SRM & DWG.
